MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.56 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.56 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330247
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 aug 2025 has been used as a placeholder.Investigation summary the reported complaint of an occlusion could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history record review.
 
Event or Problem Description
Event occurred regarding smallbore bifuse pressure infusion where it was reported that the smallbore bifuse pressure infusion with two removable microclave clear 2 purple clamps was used for infusion.One side of the t connector had blockage, while the other side worked.There was no leaking noted during the event.There was patient involvement but no reported patient harm nor delay in therapy.

Brand Name
8" (20 CM) APPX 0.56 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23406258
Report Number9617594-2025-02066
Device Sequence Number13023236
Product Code FPA
UDI-Device Identifier00887709081512
UDI-Public00887709081512
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330247
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown